Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOlaleru, J.O-
dc.contributor.authorOkeke, G.A-
dc.contributor.authorAkewe, H-
dc.identifier.citationInt. Journal of Math. Analysis, 7(40), 1991 - 2003en_US
dc.description.abstractIn this study, we introduce two classes of nonlinear mappings, the class of asymptotically generalized Φ-hemicontractive mappings in the intermediate sense and asymptotically generalized Φ-pseudocontractive mappings in the intermediate sense; and prove the convergence of Mann type iterative scheme with errors to their fixed points. Our results generalize the results of Chang et al. [4], Chidume and Chidume [5] and Kim et al. [8] among others.en_US
dc.publisherHikari Ltden_US
dc.subjectlinear spaceen_US
dc.subjectNonlinear mappingsen_US
dc.titleConvergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Senseen_US
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.